# SDR DALA2019101705946

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 76,933 hours, 57,408 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR CHIRPING LOC 203. REMOVED & REPLACED 203 SMOKE DETECTOR OPS CHK GOOD. REF MD88 AMM 26-13. (LP1317887)
